# SDR DL73E960556

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6068502
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT AFTER LDG IN ICT, ABOUT THE SAME TIME THE CONTROL CABIN AUG FAN C/B POPPED.  CONTRACT MTC INSPECTED FAN AND TESTED A/C SYS, PLACED THE AUG FAN ON MCO.  FAN WAS LATER REPLACED.
